i use 2 have seizures and was wondering if i would have seizures again? please help thank u
Paxil should not cause seizures. Are you on any kind of anti-epileptic medication? I would consult your neurologist (or find one) about this since seizures can be quite dangerous. But to answer your question, no, seizures are not a common side-effect of Paxil (an SSRI). Seizures are often associated with Tricyclic Anti-depressants, Tramadol, and Wellbutrin (in high doses).
hello dimples420. Just to add my thoughts, actually, if anything, paxil will be a benefit to you. I take it, for the reason of my anxiety. its very often precribed, just for that reason. Anti-anxiety. Its in the same family as zoloft and prozac. You should do well on it, its a fairly comfortable drug to be on.best of wishes to you,
I was on Paxil for a few years with no problems other than a little weight gain. However it is not uncommon to have either a tad of weight gain or weight loss. I never encountered any seizures of any kind. You will not want to stop the medication without consulting your doctor. If stopped cold turkey it can produce what we call zappers or zingers. It can be an alarming side effect, so please be sure to consult with your doctor before starting, stopping, or taking any additional medications with your Paxil.
- Paxil Information for Consumers
- Paxil Information for Healthcare Professionals (includes dosage details)
- Side Effects of Paxil (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 13 Jan 2010 • 2 answers
Posted 9 Oct 2011 • 4 answers
Posted 24 Jul 2012 • 3 answers
Posted 8 Apr 2013 • 1 answer
Posted 15 Feb 2015 • 2 answers